MAUDE Adverse Event Report: FENWAL INTERNATIONAL INC. FRESENIUS COM.TEC AUTOMATED CELL SEPARATOR; PL1 PLASMA EXCHANGE SET INDIA

FENWAL INTERNATIONAL INC. FRESENIUS COM.TEC AUTOMATED CELL SEPARATOR; PL1 PLASMA EXCHANGE SET INDIA
Model Number 9400407
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Tachycardia (2095); Low Oxygen Saturation (2477); Wheezing (4463)
Date of Event 06/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, 10:00 am, a therapeutic plasma exchange was initiated using the com.Tec system with 5% albumin (plasmagen®) as replacement fluid.Approximately 15 minutes after initiation of the procedure, the patient developed a severe hypersensitivity/anaphylactoid reaction characterized by wheezing, stridor, oxygen desaturation, generalized urticaria/hives, flushing, facial puffiness, tachycardia, and severe hypotension (blood pressure decreased from approximately 140/90 mmhg to 80/60 mmhg).The procedure was immediately discontinued.The patient was treated with adrenaline 0.1 mg, hydrocortisone 100 mg iv, pheniramine maleate (avil®) 1 ampoule iv and gelofusine® 500 ml bolus.Supplemental oxygen via face mask.The patient subsequently stabilized.

Brand Name
FRESENIUS COM.TEC AUTOMATED CELL SEPARATOR
Common Device Name
PL1 PLASMA EXCHANGE SET INDIA
Manufacturer (Section D)
FENWAL INTERNATIONAL INC.
carretera sanchez km 18.5
parque industrial itabo zona f
haina, san cristobal
DR 
Manufacturer (Section G)
FENWAL INTERNATIONAL INC.
carretera sanchez km 18.5
parque industrial itabo zona f
haina, san cristobal
DR  
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502300
MDR Report Key25679331
Report Number3004548776-2026-00296
Device Sequence Number13194492
Product Code LKN
UDI-Device Identifier04086000860154
UDI-Public04086000860154
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K060734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number9400407
Device Catalogue Number9400407
Device Lot NumberSHA 124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale